Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 31, 2011, 10:20 PM CDT for Deaf Smith County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2011, 10:20 PM CDT (03:20 UTC)
- Expired
- May 31, 2011, 11:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Deaf Smith County, TX
The radar
The Cannon AFB radar (KFDX), 86 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 10:32 PM CDT | HAIL 2 | 3 E Bootleg, TX | |
| May 31, 10:36 PM CDT | HAIL 1.75 | 15 W Hereford, TX | |
| May 31, 10:58 PM CDT | HAIL 1 | 2 E Bootleg, TX | QUARTER SIZE HAIL COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3842 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234 WUUS54 KAMA 010320 SVRAMA TXC117-010415- /O.NEW.KAMA.SV.W.0017.110601T0320Z-110601T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1020 PM CDT TUE MAY 31 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1115 PM CDT * AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BOOTLEG... OR ABOUT 23 MILES WEST OF HEREFORD...MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SIMMS... BOOTLEG... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL NEAR FRIONA TEXAS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3475 10293 3510 10284 3505 10241 3474 10253 TIME...MOT...LOC 0319Z 201DEG 24KT 3476 10279 $$ KNS
4 follow-up statements
611 WWUS54 KAMA 010330 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1030 PM CDT TUE MAY 31 2011 TXC117-010415- /O.CON.KAMA.SV.W.0017.000000T0000Z-110601T0415Z/ DEAF SMITH TX- 1030 PM CDT TUE MAY 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN DEAF SMITH COUNTY... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BOOTLEG...OR ABOUT 19 MILES WEST OF HEREFORD...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10293 3510 10284 3505 10241 3474 10253 TIME...MOT...LOC 0329Z 204DEG 28KT 3483 10273 $$ KNS
928 WWUS54 KAMA 010337 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1037 PM CDT TUE MAY 31 2011 TXC117-010415- /O.CON.KAMA.SV.W.0017.000000T0000Z-110601T0415Z/ DEAF SMITH TX- 1037 PM CDT TUE MAY 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN DEAF SMITH COUNTY... AT 1035 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO HEN EGG SIZE OR 2 INCHES IN DIAMETER. THIS STORM WAS LOCATED NEAR BOOTLEG...OR ABOUT 19 MILES WEST OF HEREFORD...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10293 3510 10284 3505 10241 3474 10253 TIME...MOT...LOC 0335Z 204DEG 28KT 3488 10271 $$ KNS
166 WWUS54 KAMA 010349 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1049 PM CDT TUE MAY 31 2011 TXC117-010415- /O.CON.KAMA.SV.W.0017.000000T0000Z-110601T0415Z/ DEAF SMITH TX- 1049 PM CDT TUE MAY 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN AND CENTRAL DEAF SMITH COUNTY... AT 1047 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 7 MILES SOUTH OF SIMMS...OR ABOUT 18 MILES NORTHWEST OF HEREFORD...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL...UP TO 2 INCHES IN DIAMETER. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10290 3510 10284 3505 10241 3474 10253 TIME...MOT...LOC 0347Z 204DEG 28KT 3495 10267 $$ KNS
830 WWUS54 KAMA 010412 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1112 PM CDT TUE MAY 31 2011 TXC117-010422- /O.EXP.KAMA.SV.W.0017.000000T0000Z-110601T0415Z/ DEAF SMITH TX- 1112 PM CDT TUE MAY 31 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEAF SMITH COUNTY WILL EXPIRE AT 1115 PM CDT... AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3475 10290 3510 10284 3505 10241 3474 10253 TIME...MOT...LOC 0412Z 204DEG 28KT 3513 10257 $$ KNS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:45 PM CDT, 35 minutes earlier.
Area forecast discussion, May 31, 9:45 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 945 PM CDT TUE MAY 31 2011 .UPDATE... FORECAST UPDATED FOR RADAR TRENDS. RAISED POPS THROUGH EARLY MORNING FOR SOUTHEAST SECTIONS OF THE PANHANDLES. ALSO INCLUDED SEVERE WORDING AS HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT. WILL CONTINUE TO MONITOR TRENDS FOR FURTHER UPDATES AS NECESSARY. GARCIA && .PREV DISCUSSION... /ISSUED 659 PM CDT TUE MAY 31 2011/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. AVIATION... GENERALLY VFR CONDITIONS CAN BE EXPECTED OVER THE NEXT 24 HOURS...ALTHOUGH THUNDERSTORMS AND LOW CLOUDS MAY IMPACT KAMA OVERNIGHT. THUNDERSTORM COVERAGE WILL INCREASE FROM SOUTH TO NORTH... SO RETAINED THE CB REMARKS AT KAMA AND KGUY. LOWER CONFIDENCE OF CONVECTION DIRECTLY IMPACTING THE TERMINALS PRECLUDED INSERTING VCTS/TSRA AT THIS TIME...ALTHOUGH REALLY ONLY THINK KAMA HAS THE BEST CHANCE. SOME MVFR CIGS COULD DEVELOP AFTER 06Z...ESPECIALLY AT KAMA...BUT HELD ONTO THE SCATTERED DECK FOR NOW. WINDS WILL BECOME SOUTH TO SOUTHWESTERLY BY 15Z WITH SPEEDS INCREASING TO 20-25 KNOTS WITH GUSTS TO 30-35 KNOTS. KNS DISCUSSION... /ISSUED 530 PM CDT TUE MAY 31 2011/ UPDATED ZONE FORECASTS FOR SEVERE THUNDERSTORM WATCH 409 WHICH WILL BE IN EFFECT FOR SOUTHEAST PANHANDLE UNTIL 11 PM CDT. CONTINUED FORECAST TREND OF MOISTURE AND THUNDERSTORMS PUSHING NORTH INTO THE TEXAS PANHANDLE THROUGH THE EVENING HOURS. GARCIA PREV DISCUSSION... /ISSUED 415 PM CDT TUE MAY 31 2011/ RAIN CHANCES AND STRONG TO SEVERE THUNDERSTORM POTENTIAL TONIGHT ARE THE FORECAST CHALLENGES OF THE DAY. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND WITH NO PREFERENCE FOR ONE MODEL OVER ANOTHER. THE BIGGEST CHANGE WAS TO INCREASE RAIN CHANCES TONIGHT ACROSS THE SOUTH TEXAS PANHANDLE. AT 4 PM CDT ACROSS THE PANHANDLES...SUNNY AND WARM CONDITIONS WERE OCCURRING WITH SURFACE TEMPERATURES IN THE MID 80S TO LOWER 90S. A WARM FRONT WAS LOCATED FROM JUST SOUTH OF LUBBOCK TO JUST NORTH OF CHILDRESS TEXAS AND WAS MOVING NORTHWEST. TONIGHT...WARM FRONT WILL QUICKLY SURGE NORTH AND THROUGH THE AREA THIS EVENING. THE AIR WILL QUICKLY DESTABILIZE ACROSS THE AREA. THINK SHOWERS AND THUNDERSTORMS WILL FIRST DEVELOP WEST OF LUBBOCK BY 6 OR 7 PM...THEN SPREAD NORTHEAST. INCREASED RAIN CHANCES OVER THE SOUTH TEXAS PANHANDLE THIS EVENING THINKING STORMS WILL DEVELOP AND MOVE INTO THIS AREA MAINLY IN THE 7 PM TO 1 AM CDT TIME FRAME. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WITH MUCAPE 1500-3500 J/KG...WITH THE SOUTH TEXAS PANHANDLE HAVING THE HIGHEST CHANCE FOR SEVERE...ESPECIALLY SOUTHEAST OF A HEREFORD TO SHAMROCK LINE WHERE FAIRLY CONFIDENT THESE AREAS WILL EXPERIENCE LOWER TO MID 60S DEWPOINTS SOUTH OF THE WARM FRONT BY 9 PM. THERE MAY BE A LOW CHANCE FOR A TORNADO NEAR THE WARM FRONT 7-10 PM NEAR OR SOUTH OF THIS LINE WHERE 0-3 KM SRH MAY APPROACH 200 M2/S2...THOUGH HIGH CLOUD BASES AROUND 6000 FT AGL MAY HINDER TORNADO DEVELOPMENT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN AREAS THAT RECEIVE STORMS WITH HIGH MOISTURE CONTENT...THOUGH NOT SURE THAT MANY PLACES WILL GET WET. STILL APPEARS TO BE A DECENT SHOT FOR RAINFALL OVER THE SOUTH TEXAS PANHANDLE WITH LOWER RAIN CHANCES FARTHER NORTH. AFTER MIDNIGHT...A FEW STORMS MAY LINGER OVER THE AREA...SO KEPT 20 TO 30 PERCENT CHANCES WITH THE HIGHEST CHANCES OVER THE EAST PANHANDLES. PATCHY FOG AND LOW CLOUDS MAY DEVELOP...BUT DID NOT MENTION WITH LOW CONFIDENCE OF OCCURRENCE. THE WARMER 12Z METMOS LOWS SEEMED TO BE ON TRACK DUE TO SOUTH WINDS AND MUCH HIGHER SURFACE DEWPOINTS IN THE LOWER 60S MOVING INTO THE AREA. WEDNESDAY...KEPT 20 PERCENT CHANCE FOR STORMS MAINLY OVER THE NORTH TEXAS AND OKLAHOMA PANHANDLES WHERE BEST MOISTURE...LIFT...AND INSTABILITY WILL BE LOCATED. A FEW STORMS MAY BE STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...MAINLY DURING THE AFTERNOON AND EVENING HOURS. OTHERWISE...PARTLY TO MOSTLY SUNNY CONDITIONS WILL PREVAIL. WENT WITH THE COOLER 12Z MAVMOS HIGHS THINKING THE AIR MAY BE A BIT SLOW TO RECOVER FROM POSSIBLE RAINFALL TONIGHT. THURSDAY WILL BE A HOT AND WINDY DAY. THINK SURFACE WINDS WILL STAY BELOW ADVISORY CRITERIA OF 35 MPH SUSTAINED...BUT MAY BE IN THE 20 TO 34 MPH RANGE WITH GUSTS UP TO 45 MPH. USED A BLEND OF THE 12Z MAV/METMOS HIGHS. FRIDAY THROUGH NEXT TUESDAY...DRY CONDITIONS AND ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED WITH MID/UPPER LEVEL RIDGING. RAIN CHANCES APPEAR TO BE VERY LOW. WENT ABOVE 12Z MEXMOS HIGHS THINKING DRY GROUND CONDITIONS AND ABUNDANT SUN WILL ALLOW FOR GOOD HEATING EACH DAY. MBS FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY DUE TO HIGHER HUMIDITY LEVELS...THOUGH BREEZY CONDITIONS WILL OCCUR. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY WITH WINDY CONDITIONS AND DECREASING HUMIDITY LEVELS. STRONG SOUTH WINDS MAY BE POSSIBLE ON THURSDAY...THOUGH APPEARS HUMIDITY LEVELS WILL STAY ABOVE 15 PERCENT. ELEVATED FIRE WEATHER CONDITIONS MAY BE POSSIBLE THIS WEEKEND DUE TO LOW HUMIDITY AND BREEZY CONDITIONS. MBS && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, May 31, 3:44 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 344 PM CDT TUE MAY 31 2011 OKZ001>003-TXZ001>020-011100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 344 PM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH EARLY THIS EVENING ACROSS ALL OF THE PANHANDLES DUE TO EAST TO SOUTHEAST WINDS OF 15 TO 20 MPH WITH SOME HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITIES AROUND 10 TO 20 PERCENT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN TEXAS PANHANDLE THIS AFTERNOON...AND OVER ALL OF THE AREA TONIGHT. A FEW OF THE STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION... LOCALLY HEAVY RAIN MAY OCCUR IN THE SOUTHERN TEXAS PANHANDLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND NIGHT ACROSS THE NORTH AND NORTHWEST PARTS OF THE PANHANDLES. A FEW STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ELVATED FIRE WEATHER CONDITIONS WILL DEVELOP THURSDAY THROUGH SUNDAY ACROSS THE PANHANDLES AS DRY AIR AND INCREASING SOUTHERLY WINDS RETURN TO THE ARA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION LATER THIS AFTERNOON OR EVENING...AND ALSO WEDNESDAY AFTERNOON AND EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING AND AGAIN THURSDAY THROUGH SUNDAY.
In the hours before
Special weather statement, May 31, 9:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 917 PM CDT TUE MAY 31 2011 TXZ019-020-010245- DONLEY TX-COLLINGSWORTH TX- 917 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR COLLINGSWORTH AND DONLEY COUNTIES. AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 13 MILES SOUTH OF HEDLEY...MOVING NORTHEAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER INCLUDING LARGE HAIL MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, May 31, 10:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1016 PM CDT TUE MAY 31 2011 TXZ016-010345- DEAF SMITH TX- 1016 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR DEAF SMITH COUNTY. AT 1015 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM 8 MILES SOUTH OF BOOTLEG...MOVING NORTHEAST AT 30 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER...INCLUDING LARGE HAIL MAY MOVE RAPIDLY INTO DEAF SMITH COUNTY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KNS
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 35 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 64 min |
| Jun 1, 12:33 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree, Roberts | 57 min |
| Jun 1, 4:02 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.